# SDR TWRA9782

- Difficulty date: May 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N606FF
- Make and model: Boeing 747136
- Aircraft serial: 20273
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 59122
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DAILY SERVICE AT JFK, EVAC LIGHT STRIP AT REAR GALLEY FOUND INOP.  REMOVED AND REPLACED LEFT SIDE GALLEY STRIP LIGHT BETWEEN 'D' AND 'E' GALLEY.  (M)
